Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762

Contents of Volume 8

All articles in this issue are freely accessible.

Automorphisms of categories of free algebras of varieties
G. Mashevitzky, B. Plotkin and E. Plotkin.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 1-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1911740
On the construction of a $C^{2}$-counterexample to the Hamiltonian Seifert Conjecture in $\mathbb{R}^{4}$
Viktor L. Ginzburg and Basak Z. Gürel.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 11-19
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1911741
Regular neighbourhoods and canonical decompositions for groups
Peter Scott and Gadde A. Swarup.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 20-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1928498
Nonrational, nonsimple convex polytopes in symplectic geometry
Fiammetta Battaglia and Elisa Prato.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 29-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1928499
Quantum affine algebras, combinatorics of Young walls, and global bases
Seok-Jin Kang and Jae-Hoon Kwon.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 35-46
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1928500
Maximal regularity for parabolic equations with inhomogeneous boundary conditions in Sobolev spaces with mixed $L_{p}$-norm
Peter Weidemaier.
Electron. Res. Announc. Amer. Math. Soc. 8 (2002), 47-51
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1945779